# SDR SCNA20250205045

- Difficulty date: January 29, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- Aircraft time: 62,072 hours, 39,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR EMERGENCY ESCAPE SLIDE GIRT BAR NOT ALLIGNED WITH FLOOR GIRT BAR PAWLS. MARKED 09-45. (IN PROGRESS)
